MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US

KARL STORZ IMAGING CCU,MODULAR,H3-LINK,US
Model Number TC300US
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when inserting the camera, the image goes in and out.The camera port is loose".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The customer's complaint was verified.The reported issue was "image goes in and out".Intermittent image issues observed.A functional test confirmed the intermittent image issue, but the camera port was not loose.The intermittent image issue was caused by edac contamination, which will require an edac replacement.It is advised that the customer reviews their ccu and camera handling/processing protocols to ensure they are following approved karl storz methods.Additionally, the customer should inspect their other ccus and cameras for corresponding contamination.The camera card edge is not loose in the connector.The cause of the issue was determined as contamination in the edac receptacle causing the intermittent image issue.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,H3-LINK,US
Common Device Name
CCU,MODULAR,H3-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key23369080
Report Number2027009-2025-01848
Device Sequence Number18421600
Product Code FET
UDI-Device Identifier04048551356517
UDI-Public04048551356517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC300US
Device Catalogue NumberTC300US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown